| Catalog Number |
5407120485 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failure: flaked.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status (b)(4) device was evaluated in the field.Evaluation findings (results/components) (b)(4) device: material and/or chemical problem identified / coating material product disposition (b)(4) device: product disposition is not yet determined.Additional information (b)(4) device was not labeled for single-use.(b)(4) device was not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99330.Supplemental rationale.Corrected data: h11.1 previously reported event was included in this follow-up record.Product return status.1 device was evaluated in the field.Evaluation findings (results/components).1 device: material and/or chemical problem identified / coating material.Product disposition.1 device: scrapped by stryker.
Event or Problem Description
No change.